Nous démontrons que le foncteur de linéarisation de la catégorie des
We prove that the linearization functor from the category of Hamiltonian
Keywords: moment maps, Poisson-Lie groups, singular values
Mot clés : applications du moment, groupes de Lie-Poisson, valeurs singulières
@article{AIF_2001__51_6_1691_0, author = {Alekseev, Anton and Meinrenken, Eckhard and Woodward, Chris}, title = {Linearization of {Poisson} actions and singular values of matrix products}, journal = {Annales de l'Institut Fourier}, pages = {1691--1717}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {51}, number = {6}, year = {2001}, doi = {10.5802/aif.1871}, mrnumber = {1871286}, zbl = {1012.53064}, language = {en}, url = {https://numdam.org/articles/10.5802/aif.1871/} }
TY - JOUR AU - Alekseev, Anton AU - Meinrenken, Eckhard AU - Woodward, Chris TI - Linearization of Poisson actions and singular values of matrix products JO - Annales de l'Institut Fourier PY - 2001 SP - 1691 EP - 1717 VL - 51 IS - 6 PB - Association des Annales de l’institut Fourier UR - https://numdam.org/articles/10.5802/aif.1871/ DO - 10.5802/aif.1871 LA - en ID - AIF_2001__51_6_1691_0 ER -
%0 Journal Article %A Alekseev, Anton %A Meinrenken, Eckhard %A Woodward, Chris %T Linearization of Poisson actions and singular values of matrix products %J Annales de l'Institut Fourier %D 2001 %P 1691-1717 %V 51 %N 6 %I Association des Annales de l’institut Fourier %U https://numdam.org/articles/10.5802/aif.1871/ %R 10.5802/aif.1871 %G en %F AIF_2001__51_6_1691_0
Alekseev, Anton; Meinrenken, Eckhard; Woodward, Chris. Linearization of Poisson actions and singular values of matrix products. Annales de l'Institut Fourier, Tome 51 (2001) no. 6, pp. 1691-1717. doi : 10.5802/aif.1871. https://numdam.org/articles/10.5802/aif.1871/
[1] On Poisson actions of compact Lie groups on symplectic manifolds, J. Differential Geom., Volume 45 (1997) no. 2, pp. 241-256 | MR | Zbl
[2] Lie group valued moment maps, J. Differential Geom., Volume 48 (1998) no. 3, pp. 445-495 | MR | Zbl
[3] Coadjoint orbits, moment polytopes, and the Hilbert-Mumford criterion, J. Amer. Math. Soc., Volume 13 (2000), pp. 433-466 | DOI | MR | Zbl
[4] Stokes matrices and Poisson Lie groups (2000) (Preprint, SISSA)
[5] Quantum groups, Proceedings of the International Congress of Mathematicians (Berkeley, Calif., 1986), Volume Vol. 1, 2 (1987), pp. 798-820
[6] Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution, Trans. Amer. Math. Soc., Volume 275 (1983), pp. 412-429 | MR | Zbl
[7] Poisson harmonic forms, Kostant harmonic forms, and the
[8] A convexity theorem for Poisson actions of compact Lie groups, Ann. Sci. Ecole Norm. Sup., Volume 29 (1996) no. 6, pp. 787-809 | EuDML | Numdam | MR | Zbl
[9] Eigenvalues of sums of Hermitian matrices (after A. Klyachko), Séminaire Bourbaki (Astérisque (1998)), Volume n°252, exp. 845 (1997/98), pp. 255-269 | EuDML | Numdam | Zbl
[10] Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-Londonc, 1962 | MR | Zbl
[11] Geometric analysis on symmetric spaces, American Mathematical Society, Providence, RI, 1994 | MR | Zbl
[12] Poisson Lie groups and non-linear convexity theorems, Math. Nachr., Volume 191 (1998), pp. 153-187 | DOI | MR | Zbl
[13] Polygons in symmetric spaces and euclidean buildings (Preprint, in preparation)
[14] Stable bundles, representation theory and Hermitian operators, Selecta Math. (N.S.), Volume 4 (1998) no. 3, pp. 419-445 | DOI | MR | Zbl
[15] Random walks on symmetric spaces and inequalities for matrix spectra, Workshop on Geometric and Combinatorial Methods in the Hermitian Sum Sprectral Problem (Coimbra, 1999) (Linear Algebra Appl.), Volume 319 (2000), pp. 37-59 | Zbl
[16] Algebras of functions on compact quantum groups, Schubert cells and quantum tori, Comm. Math. Phys., Volume 139 (1991) no. 1, pp. 141-170 | DOI | MR | Zbl
[17] Momentum mappings and reduction of Poisson actions, Symplectic geometry, groupoids, and integrable systems (Berkeley, CA, 1989) (1991), pp. 209-226 | Zbl
[18] Coordinates on Schubert cells, Kostant's harmonic forms, and the Bruhat Poisson structure on
[19] On the nonlinear convexity theorem of Kostant, J. Amer. Math. Soc., Volume 4 (1991) no. 2, pp. 349-363 | DOI | MR | Zbl
[20] Poisson Lie groups, dressing transformations, and Bruhat decompositions, J. Differential Geom., Volume 31 (1990) no. 2, pp. 501-526 | MR | Zbl
[21] Moment maps and Riemannian symmetric pairs, Math. Ann., Volume 317 (2000) no. 3, pp. 415-457 | DOI | MR | Zbl
[22] Espaces symétriques et méthode de Kashiwara-Vergne, Ann. Sci. École Norm. Sup. (4), Volume 19 (1986) no. 4, pp. 553-581 | Numdam | MR | Zbl
[23] L'homomorphisme de Harish-Chandra pour les paires symétriques orthogonales et parties radiales des opérateurs différentiels invariants sur les espaces symétriques, Bull. Soc. Math. France, Volume 126 (1998) no. 3, pp. 295-354 | Numdam | MR | Zbl
- Action-angle coordinates on coadjoint orbits and multiplicity free spaces from partial tropicalization, Advances in Mathematics, Volume 414 (2023), p. 108856 | DOI:10.1016/j.aim.2022.108856
- A local normal form for Hamiltonian actions of compact semisimple Poisson–Lie groups, Involve, a Journal of Mathematics, Volume 15 (2022) no. 5, p. 775 | DOI:10.2140/involve.2022.15.775
- On two geometric means and sum of adjoint orbits, Linear Algebra and its Applications, Volume 631 (2021), p. 156 | DOI:10.1016/j.laa.2021.08.029
- A Necessary and Sufficient Criterion for the Separability of Quantum State, Scientific Reports, Volume 8 (2018) no. 1 | DOI:10.1038/s41598-018-19709-z
- On the T-leaves of some Poisson structures related to products of flag varieties, Advances in Mathematics, Volume 306 (2017), p. 1209 | DOI:10.1016/j.aim.2016.11.008
- A symplectic proof of the Horn inequalities, Advances in Mathematics, Volume 318 (2017), p. 711 | DOI:10.1016/j.aim.2017.01.006
- Decomposable representations and Lagrangian submanifolds of moduli spaces associated to surface groups, Mathematische Annalen, Volume 342 (2008) no. 2, p. 405 | DOI:10.1007/s00208-008-0241-4
- Representations of the Fundamental Group of an L–Punctured Sphere Generated by Products of Lagrangian Involutions, Canadian Journal of Mathematics, Volume 59 (2007) no. 4, p. 845 | DOI:10.4153/cjm-2007-036-9
- Thompson’s conjecture for real semisimple Lie groups, The Breadth of Symplectic and Poisson Geometry, Volume 232 (2007), p. 121 | DOI:10.1007/0-8176-4419-9_5
- A Note on Lagrangian Loci of Quotients, Canadian Mathematical Bulletin, Volume 48 (2005) no. 4, p. 561 | DOI:10.4153/cmb-2005-051-6
- Horn's problem, Vinnikov curves, and the hive cone, Duke Mathematical Journal, Volume 127 (2005) no. 3 | DOI:10.1215/s0012-7094-04-12731-0
- Lagrangian submanifolds and moment convexity, Transactions of the American Mathematical Society, Volume 358 (2005) no. 2, p. 799 | DOI:10.1090/s0002-9947-05-03723-2
- Poisson geometry and the Kashiwara–Vergne conjecture, Comptes Rendus. Mathématique, Volume 335 (2002) no. 9, p. 723 | DOI:10.1016/s1631-073x(02)02560-8
Cité par 13 documents. Sources : Crossref